Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    GORILA-UNIT is offline Member
    Join Date
    May 2004
    Posts
    616

    Thumbs down Anyone experience gyno 3-4month after PCT

    I was just curious to know if any of u bros have experienced gyno symptoms 3-4 month after finishing ur cycles. The reason I ask I'm having gyno symptoms 3month after pct completion. I ran into a buddy of mine today who told me he had the same experience as me where after 3-4month of finishing a test cyp cycle he started to form gyno. Does anyone else have had this kind of expereices. Do u guys run anti estrogen while off cycle?

  2. #2
    GORILA-UNIT is offline Member
    Join Date
    May 2004
    Posts
    616
    One more thing I'm gonna start taking nolva 50mg eod to c what happens. Also i have lots of provorin should i run it now? Im waiting to start my cyle as soon as my blood test results come in.

  3. #3
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    3 months after my test prop, tren cycle (which wasn't heavy either) ive been on 40mg of Nolva for two week and its stopped growing, just want te thing to start shrinking. Letro is meant to be the best thing to take apparently but i can't get it over here. I think the tren suppressed me so much that i still haven't recovered fully even no, i did PCT for 4 weeks aswell.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •